# SDR MZZA96207

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 69162692
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON A/C AT AIR ASIA, 4.5 INCH LONG CRACK WAS FOUND ON BS 950 PLUS 5.13 PRESSURE BULKHEAD WEB TO RT BULKHEAD FITTING SPLICE ANGLE (69-16269-2) AT WL 174.80.  THE DAMAGED SPLICE ANGLE, P/N 69-16269-2 WAS REMOVED AND REPLACED PER B727 SRM 51-30-2.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 810600 (SEQ NR 01033)(M)
